# SDR MASA200602074

- Difficulty date: August 9, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N47239
- Make and model: Cndair CL6002B19
- Aircraft serial: 7239
- Aircraft time: 19,999 hours, 15,730 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: WL102AMS5
- Part serial: AL032
- Condition: Failed
- Location: Cockpit
- Part time: 10,769 hours, 8,741 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7300 ORD.  CREW ABORTED TAKEOFF DUE TO A STANDBY ATTITUDE INDICATOR FAILED.  MX R2 INDICATOR.
